From Melbourne, Australia:
I had half an Ecstasy pill for the first time, and the following day, since I had major headaches, I took eight acetaminophen during the day, and later that night I smoked three bongs (dope). Half an hour later, I had a mini heart attack/seizure kind of thing, and since then my blood glucose level has been extremely high for no reason. Could this be related to Ecstasy? Could the heart problem also be related to Ecstasy?
A better question, without trying to be so paternal, is why are you experimenting with illicit substances when they are known to cause serious health problems as evidenced by your own history? Why press your luck?
Additional comments from David S. Holtzman, Esq.:Don't use illegal drugs. They are bad for you.
[Editor's comment: Since MDMA, or Ecstasy, is a central nervous system stimulant which acts like epinephrine, it could greatly affect blood sugar levels. In addition, several studies have now shown it causes permanent brain damage. See Ecstasy's Legacy. Drugs are very dangerous and shouldn't be used at all, whether you do or do not have diabetes. SS]
[Editor's comment: It's unclear from your letter whether you have sought medical attention, or self-diagnosed your "mini heart attack/seizure kind of thing", and it's also unclear whether you have diabetes or not. If you haven't sought medical attention, you definitely should. If you have, please ask your doctor these same questions for specific answers that would apply to your situation. WWQ]
Original posting 16 Apr 2002
Posted to Other Social Issues
Last Updated: Tuesday April 06, 2010 15:09:34
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
© Children with Diabetes, Inc. 1995-2016. Comments and Feedback.